Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 32, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 14, 2015, 4:26 AM CDT for Logan County, North Dakota. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 4:26 AM CDT (09:26 UTC)
- Expired
- Jun 14, 2015, 5:30 AM CDT
- In force
- 64 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Logan County, ND
The radar
The Bismarck radar (KBIS), 100 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
286 WUUS53 KBIS 140926 SVRBIS NDC047-141030- /O.NEW.KBIS.SV.W.0032.150614T0926Z-150614T1030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BISMARCK ND 426 AM CDT SUN JUN 14 2015 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LOGAN COUNTY IN SOUTHEASTERN NORTH DAKOTA... * UNTIL 530 AM CDT * AT 426 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF NAPOLEON TO 13 MILES WEST OF WISHEK...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * SEVERE THUNDERSTORMS WILL BE NEAR... NAPOLEON AROUND 430 AM CDT. GACKLE AROUND 530 AM CDT. OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE FREDONIA AND BURNSTAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4629 9991 4660 9990 4663 9904 4629 9904 TIME...MOT...LOC 0926Z 263DEG 25KT 4657 9980 4630 9983 HAIL...0.75IN WIND...60MPH $$ AYD
4 follow-up statements
823 WWUS53 KBIS 140939 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 439 AM CDT SUN JUN 14 2015 NDC047-141030- /O.CON.KBIS.SV.W.0032.000000T0000Z-150614T1030Z/ LOGAN ND- 439 AM CDT SUN JUN 14 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR LOGAN COUNTY... AT 439 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF NAPOLEON TO 4 MILES NORTHWEST OF WISHEK...MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THESE SEVERE STORMS WILL BE NEAR... GACKLE AROUND 515 AM CDT. OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE FREDONIA AND BURNSTAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE. && LAT...LON 4629 9991 4660 9990 4663 9904 4629 9904 TIME...MOT...LOC 0939Z 263DEG 36KT 4659 9964 4631 9962 HAIL...0.75IN WIND...60MPH $$ AYD
339 WWUS53 KBIS 140951 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 451 AM CDT SUN JUN 14 2015 NDC047-141030- /O.CON.KBIS.SV.W.0032.000000T0000Z-150614T1030Z/ LOGAN ND- 451 AM CDT SUN JUN 14 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR LOGAN COUNTY... AT 451 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF STREETER TO 4 MILES NORTH OF WISHEK... MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THESE SEVERE STORMS WILL BE NEAR... GACKLE AROUND 530 AM CDT. OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE FREDONIA AND BURNSTAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE. && LAT...LON 4630 9979 4659 9982 4663 9904 4629 9904 TIME...MOT...LOC 0951Z 264DEG 25KT 4660 9955 4632 9953 HAIL...0.75IN WIND...60MPH $$ AYD
700 WWUS53 KBIS 141011 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 511 AM CDT SUN JUN 14 2015 NDC047-141030- /O.CON.KBIS.SV.W.0032.000000T0000Z-150614T1030Z/ LOGAN ND- 511 AM CDT SUN JUN 14 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR EASTERN LOGAN COUNTY... AT 511 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF STREETER TO 8 MILES NORTHEAST OF LEHR...MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THESE SEVERE STORMS WILL BE NEAR... GACKLE AROUND 525 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4634 9939 4660 9955 4663 9904 4634 9904 TIME...MOT...LOC 1011Z 259DEG 32KT 4662 9928 4639 9924 HAIL...0.75IN WIND...60MPH $$ AYD
650
WWUS53 KBIS 141023
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
523 AM CDT SUN JUN 14 2015
NDC047-141033-
/O.EXP.KBIS.SV.W.0032.000000T0000Z-150614T1030Z/
LOGAN ND-
523 AM CDT SUN JUN 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LOGAN COUNTY WILL
EXPIRE AT 530 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...HEAVY
RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BISMARCK.
LAT...LON 4634 9939 4660 9955 4663 9904 4634 9904
TIME...MOT...LOC 1020Z 263DEG 25KT 4662 9928 4639 9924
$$
AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:11 AM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jun 14, 1:11 AM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 111 AM CDT SUN JUN 14 2015 .UPDATE... ISSUED AT 111 AM CDT SUN JUN 14 2015 MADE ADDITIONAL ADJUSTMENTS TO POPS BASED ON LATEST RADAR TRENDS WHICH SHOW AREA OF SHRA/TSRA MOVING INTO SOUTHWEST ND FROM MONTANA...ANOTHER AREA OF SHRA/TSRA OVER ADAMS...GRANT AND WESTERN SIOUX COUNTIES AND A LINE OF THUNDERSTORMS ACROSS THE EAST CENTRAL CWA. HAVE CONTINUED LIKELY POPS ACROSS THE SOUTH...CLOSER TO SD BORDER WHICH HIGH RES MODELS AND NAM CONTINUE TO SUPPORT. UPDATE ISSUED AT 1150 PM CDT SAT JUN 13 2015 QUICK UPDATE TO INCREASE POPS ACROSS THE SOUTHWEST WHERE SEVERAL THUNDERSTORMS...SOME STRONG...HAVE MOVED INTO ADAMS COUNTY. ALSO ADDED COVERAGE TERMS FOR THE PRECIPITATION OVERNIGHT. MODELS CONTINUE TO DIMINISH CONVECTION ACROSS THE EAST WHILE THE NEXT AREA OF PRECIPITATION CONTINUES TO SPREAD ACROSS THE SOUTH. UPDATE ISSUED AT 932 PM CDT SAT JUN 13 2015 A COLD FRONT HAS MADE ITS WAY SOUTHEAST ACROSS ALL BUT OUR FAR SOUTHEAST CWA. STILL SOME CONVECTION OCCURRING BEHIND THE FRONT ACROSS SOUTH CENTRAL INTO THE JAMES RIVER VALLEY DUE TO WEAK INSTABILITY ALOFT AIDED BY THE RIGHT ENTRANCE REGION OF A STRONG UPPER JET FROM NORTHEAST MONTANA INTO MANITOBA. THIS JET IS ALSO PRODUCING CONVECTION OVER THE NORTHERN ROCKIES THAT IS FORECAST TO MOVE INTO WESTERN NORTH DAKOTA AFTER MIDNIGHT...AND TRACK EAST ACROSS THE STATE. LATEST ITERATIONS OF THE SHORT TERM MODELS TRACK THE STRONGEST CONVECTION ALONG THE SOUTH DAKOTA BORDER LATE TONIGHT INTO SUNDAY MORNING. INSTABILITY WILL BE GREATEST ALONG THE SOUTH DAKOTA BORDER...BUT SOME THUNDER CANNOT BE RULED OUT MAINLY ALONG AND SOUTH OF THE I-94 CORRIDOR. MADE SOME MINOR ADJUSTMENTS TO SKY COVER AND POPS BASED ON LATEST SATELLITE AND RADAR. UPDATE ISSUED AT 619 PM CDT SAT JUN 13 2015 SCATTERED SHOWERS AND THUNDERSTORMS HAVE DIMINISHED IN COVERAGE AND INTENSITY OVER SOUTH CENTRAL NORTH DAKOTA. ONE SEVERE THUNDERSTORMS PRODUCED QUARTER SIZED HAIL IN SOUTHERN BURLEIGH COUNTY EARLIER THIS AFTERNOON. CURRENTLY...THUNDERSTORMS WERE MOVING EAST OUT OF STUTSMAN COUNTY WITH ANOTHER SMALL AREA OF DIMINISHING CONVECTION MOVING INTO WESTERN STUTSMAN COUNTY. THERE IS STILL A POSSIBILITY OF THUNDERSTORM DEVELOPMENT OVER THE SOUTHERN JAMES RIVER VALLEY EARLY THIS EVENING...BUT THEY MAY BE A LITTLE TOO CAPPED. ADDITIONAL SHOWERS AND ISOLATED THUNDER IS LIFTING NORTHEAST FROM NORTHWEST SOUTH DAKOTA INTO FAR SOUTHWEST NORTH DAKOTA...NEAR HETTINGER. EXPECT ADDITIONAL DEVELOPMENT IN THIS AREA LATER TONIGHT AND INTO SUNDAY MORNING...LIFTING NORTH AND EAST. IT APPEARS THAT MOST OF THE LATE NIGHT AND SUNDAY MORNING CONVECTION WILL REMAIN ALONG AND SOUTH OF THE I-94 CORRIDOR. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 156 PM CDT SAT JUN 13 2015 FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE SCATTERED THUNDERSTORMS SOUTH CENTRAL AND EAST TODAY INTO THIS EVENING...SOME POSSIBLY SEVERE...AND LIKELY RAIN SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE SOUTH LATER TONIGHT INTO SUNDAY. CURRENTLY...WEST-NORTHWEST FLOW ALOFT WITH A CLOSED UPPER LOW OVER SOUTH CENTRAL CANADA. COLD FRONTAL BOUNDARY STRETCHING ACROSS THE REGION FROM SOUTHWESTERN NORTH DAKOTA NORTHEAST INTO THE EASTERN SOURIS/WESTERN DEVILS LAKE BASIN REGION. THIS BOUNDARY WILL CONTINUE TO BE THE FOCUS FOR POSSIBLE SCATTERED THUNDERSTORMS INTO THIS EVENING AS IT ADVANCES SOUTHEAST...SOME POSSIBLY SEVERE GIVEN THE DEGREE OF MUCAPE AND 0-6KM SHEAR. MODELS NOT SHOWING A REAL DEFINED TRIGGER/MID LEVEL WAVE...BUT APPEARS SUBTLE EMBEDDED IMPULSES MAY BE PRESENT IN LATEST WATER VAPOR AND HIGH RES MODEL OUTPUT. SOME UPPER LEVEL FORCING ON THE INCREASE LATER TODAY INTO THIS EVENING WITH THE APPROACH OF AN UPPER LEVEL JET...ALTHOUGH BEST DYNAMICS ARRIVE LATE TONIGHT. COLD FRONT MOVES THROUGH THE JAMES RIVER BASIN LATER THIS EVENING...THEN STALLS JUST TO OUR SOUTH AND EAST THROUGH SUNDAY. CHANCES FOR PRECIPITATION INCREASE TO LIKELY ACROSS MY SOUTHERN COUNTIES LATER TONIGHT NEAR THE BOUNDARY AND WHERE WE WILL SEE INCREASING FORCING ALOFT IN THE RIGHT ENTRANCE REGION OF A STRONG UPPER LEVEL JET MENTIONED ABOVE. SCALED BACK ON THUNDER MENTION AFTER 06Z AND THROUGH THE DAY SUNDAY WITH INSTABILITY THERE BUT MINIMAL. COOLER FOR SUNDAY IN THE MID 60S TO MID 70S THANKS TO CAA AND AN INCREASE IN CLOUD COVER. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 156 PM CDT SAT JUN 13 2015 MAIN THEME OF A QUASI-ZONAL FLOW THROUGH THE LONG TERM PERIOD WITH SEVERAL SHORTWAVES TO MOVE ACROSS WESTERN AND CENTRAL NORTH DAKOTA REMAINS ON TRACK. SHOWERS/THUNDERSTORMS SUNDAY EVENING WILL WANE SUNDAY NIGHT FOLLOWED BY A DRY MONDAY. HOWEVER LOW POPS ALREADY MAKE IT INTO SOUTHWEST NORTH DAKOTA MONDAY EVENING. MODELS ARE IN GOOD AGREEMENT WITH A ROUND OF SHOWERS/THUNDERSTORMS ACROSS WESTERN AND CENTRAL NORTH DAKOTA FOR TUESDAY/TUESDAY NIGHT. THE LATEST WATER VAPOR SHOWS THIS NEXT SHORTWAVE TROUGH LOCATED AT AROUND 40N/140W. THIS IS FORECAST TO MOVE EAST AND CUT ACROSS THE ND/SD BORDER TUESDAY INTO TUESDAY NIGHT. THE FAVORED LOCATION FOR HEAVIEST PRECIPITATION AMOUNTS ARE ACROSS THE SOUTH...INCLUDING SOUTH CENTRAL AND THE JAMES RIVER VALLEY WITH A HALF INCH TO THREE QUARTERS OF AN INCH OF RAINFALL POSSIBLE. THE ECMWF IS MORE GENEROUS ACROSS SOUTH CENTRAL WITH QPF VERSUS THE GFS. A BRIEF DRY PERIOD WEDNESDAY...OR AT LEAST MINIMAL POPS ACROSS WESTERN AND CENTRAL NORTH DAKOTA. TIMING DIFFERENCES THEN ARISE WITH APPROACHING SHORTWAVES FOR THE REST OF THE EXTENDED. THE ECMWF BRINGS TWO SHORTWAVES ACROSS...ONE WEDNESDAY NIGHT AND THE SECOND THURSDAY INTO THURSDAY NIGHT. THE GFS HAS THE NEXT SHORTWAVE SHIFTING THROUGH THURSDAY NIGHT INTO FRIDAY. THE SUPERBLEND OVERALL GIVES A CHANCE FOR SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT THROUGH SATURDAY. CONCUR WITH THIS IDEA GIVEN THE PROGRESSIVE FLOW AND AMPLE SHORTWAVES MIGRATING THROUGH. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 111 AM CDT SUN JUN 14 2015 AN AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO CONTINUE TO MOVE ACROSS THE SOUTHERN PART OF THE STATE TODAY...THOUGH MAINLY SOUTH OF TAF SITES. SHOWERS SHOULD MOVE OUT OF THE REGION THIS EVENING. VFR CONDITONS ARE EXPECTED TO PREVAIL...ESPECIALLY ACROSS NORTHERN LOCATIONS LIKE KISN AND KMOT. KDIK...KBIS...AND KJMS COULD SEE BRIEF REDUCTIONS IN VIS/CIG IN SHRA/TSRA. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JNS SHORT TERM...NH LONG TERM...KS AVIATION...JNS
Hazardous weather outlook, Jun 14, 4:08 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 408 AM CDT SUN JUN 14 2015 NDZ020-031>037-040>048-050-051-150915- OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 408 AM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE ACROSS SOUTHERN NORTH DAKOTA ON SUNDAY...MAINLY SOUTH OF I-94. HEAVY RAIN WILL OCCUR WITH SOME OF THESE STORMS. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE OF THUNDERSTORMS RETURNS TO ALL OF WESTERN AND CENTRAL NORTH DAKOTA TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>005-009>013-017>019-021>023-025-150915- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER- 408 AM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE OF THUNDERSTORMS RETURNS TO ALL OF WESTERN AND CENTRAL NORTH DAKOTA TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JNS/AYD
In the hours before
Special weather statement, Jun 13, 11:14 PM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1014 PM MDT SAT JUN 13 2015
NDZ044-140445-
ADAMS ND-
1014 PM MDT SAT JUN 13 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ADAMS COUNTY...
AT 1013 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF WHITE BUTTE...OR 11 MILES NORTHWEST OF LEMMON...MOVING
NORTHEAST AT 30 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN ADAMS
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4610 10253 4621 10218 4620 10216 4597 10199
4594 10237 4595 10241
TIME...MOT...LOC 0413Z 242DEG 24KT 4605 10232
AYDSpecial weather statement, Jun 13, 11:32 PM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1132 PM CDT SAT JUN 13 2015
NDZ037-140515-
STUTSMAN ND-
1132 PM CDT SAT JUN 13 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL STUTSMAN COUNTY...
AT 1131 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES WEST OF JAMESTOWN...MOVING EAST AT 25 MPH.
PEA SIZE HAIL...HEAVY RAIN AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
JAMESTOWN AROUND 1145 PM CDT.
SPIRITWOOD AROUND 1205 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ELDRIDGE.
SEEK SHELTER INSIDE A STURDY BUILDING IF THREATENING WEATHER
APPROACHES.
LAT...LON 4681 9891 4699 9894 4706 9846 4698 9847
4698 9844 4682 9844
TIME...MOT...LOC 0431Z 263DEG 24KT 4691 9882
AYDSpecial weather statement, Jun 14, 3:19 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
319 AM CDT SUN JUN 14 2015
NDZ045-140845-
SIOUX-
319 AM CDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SIOUX COUNTY...
AT 318 AM CDT /218 AM MDT/...A STRONG THUNDERSTORM WAS 8 MILES
NORTHEAST OF MCINTOSH...OR 16 MILES WEST OF SELFRIDGE...MOVING
NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SELFRIDGE AND PORCUPINE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4596 10135 4607 10141 4609 10131 4613 10130
4614 10122 4617 10119 4619 10118 4621 10112
4624 10110 4628 10101 4604 10084 4595 10127
TIME...MOT...LOC 0818Z 242DEG 21KT 4604 10128
SAVADELSpecial weather statement, Jun 14, 3:50 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
350 AM CDT SUN JUN 14 2015
NDZ045-046-140915-
EMMONS ND-SIOUX ND-
350 AM CDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL EMMONS THROUGH
EASTERN SIOUX COUNTIES...
AT 349 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
BRADDOCK TO LINTON TO NEAR SELFRIDGE...AND MOVING EAST AT 30 MPH.
VERY HEAVY RAIN...HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LINTON...FORT YATES...SELFRIDGE...HAZELTON...CANNON BALL...
BRADDOCK...PRAIRIE KNIGHTS RESORT...CATTAIL RECREATION AREA...
KINTYRE...BEAVER BAY RECREATION AREA AND TEMVIK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4619 10110 4645 10050 4663 10015 4662 9992
4630 9992 4608 10052 4596 10114
TIME...MOT...LOC 0849Z 252DEG 25KT 4661 9999 4625 10026 4602 10096
AYDThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 11:14 PM CDT | Special Weather Statement | BIS | Adams | 31 min |
| Jun 13, 11:32 PM CDT | Special Weather Statement | BIS | Stutsman | 43 min |
| Jun 14, 2:59 AM CDT | Areal Flood Advisory | BIS | Grant, Sioux | 6 hr |
| Jun 14, 3:19 AM CDT | Special Weather Statement | BIS | Sioux | 26 min |
| Jun 14, 3:25 AM CDT | Areal Flood Advisory | BIS | Kidder, Stutsman | 9 hr |
| Jun 14, 3:50 AM CDT | Special Weather Statement | BIS | Emmons, Sioux | 25 min |
| Jun 14, 4:49 AM CDT | Special Weather Statement | BIS | Emmons | 26 min |
| Jun 14, 5:36 AM CDT | Special Weather Statement | BIS | McIntosh | 24 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.